# SDR AALA202005059001

- Difficulty date: May 4, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 20,242 hours, 7,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 145820
- Condition: Inoperative
- Location: Cabin
- Part time: 20,242 hours, 7,879 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EMERGENCY POWER SUPPLY UNIT (EPSU) 13WL INOPERATIVE. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (EPSU) 13WL PER AMM 33-51, OPERATIONAL CHECK GOOD.
